# SDR ASAA1057875

- Difficulty date: May 25, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 14,282 hours, 4,291 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Aujtopilot Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C LANDED COMPLETE LEFT OF CENTERLINE.  AUTO THROTTLE STARTED RETARDING AT 30 FT AGL.  ACCOMPLISHED FIM TASK 22 11 825.  NO FAULT HISTORY AND LAND VERIFY TEST GOOD.
